Advertisement

Can Edarbi interact with other medications or foods?

Edarbi may interact with other drugs to cause blood pressure to drop too low, which may lead to symptoms including dizziness and fainting. The medicines that are most likely to cause this reaction are diuretics and other drugs that treat high blood pressure, but tell your doctor about all medicines and supplements you take to ensure you don't experience a potentially dangerous interaction with Edarbi.

Tell your doctor if you follow a low-salt diet and/or take salt substitutes, as these may also affect your risk for side effects while taking Edarbi.

Continue Learning about Antihypertensive

Do thiazide diuretics have any side effects?
Brad AdkinsBrad Adkins
Thiazides are a class of medications which work in the kidneys to increase the amout of salt and wat...
More Answers
What are angiotensin receptor blockers for diabetes management?
Donna Hill Howes, RNDonna Hill Howes, RN
Angiotensin receptor blockers (ARBs) block the effects of the hormone angiotensin. They help to lowe...
More Answers
What is candesartan?
Donna Hill Howes, RNDonna Hill Howes, RN
Candesartan (Atacand) is one of several blood pressure medications being used for migraine preventio...
More Answers
What are centrally acting alpha agonists?
Donna Hill Howes, RNDonna Hill Howes, RN
Centrally acting alpha agonists are sometimes used to treat high blood pressure. They are not consid...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.